Alert archive / Alabama / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at May 27, 2024, 6:29 AM CDT for Calhoun County, St. Clair County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2024, 6:29 AM CDT (11:29 UTC)
- Expired
- May 27, 2024, 9:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1594 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.1
The text
As transmitted.
959
WGUS54 KBMX 271129
FFWBMX
ALC015-115-271430-
/O.NEW.KBMX.FF.W.0009.240527T1129Z-240527T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
629 AM CDT Mon May 27 2024
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Central St. Clair County in central Alabama...
West Central Calhoun County in east central Alabama...
* Until 930 AM CDT.
* At 629 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rainbow City, Springville, Odenville, Margaret, Ashville, Ragland,
Ohatchee, Neely Henry Lake, Logan Martin Lake, Branchville,
Southside, Wattsville, I 59 Rest Areas At Oneonta, Caldwell, St.
Clair Springs and Neely Henry Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3370 8619 3369 8620 3368 8620 3364 8643
3381 8649 3382 8643 3385 8639 3389 8611
3386 8610 3387 8607 3385 8605 3385 8602
3387 8602 3387 8601 3373 8595 3369 8617
FLASH FLOOD...RADAR INDICATED
$$
25/OwenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 27, 2:42 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, May 27, 2:42 AM CDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 242 AM CDT Mon May 27 2024 ...New SHORT TERM... .SHORT TERM... (Today through Tuesday) Issued at 235 AM CDT MON MAY 27 2024 Very warm and moist conditions prevail across Central Alabama this morning with surface temperatures in the middle to upper 70s and surface dewpoints in the lower 70s. These conditions are producing surface based CAPE values of 2000-3000 J/kg and lifted indices of -4 to -7 Celsius, which are very robust for the middle of the night. Clusters of strong to severe storms were currently ongoing across northern MS and far northern AL. The activity will sink southward through the morning hours and into much of north AL. The models continue to show a weakening trend as the activity encounters the northern periphery of the upper ridge, and there is likely a warm nose around 850mb. Best chance of severe storms this morning will be for areas north of I-20. Low level helicity will stay highest across far north Alabama, so a low end tornado threat will exist for the far northern counties through the early morning hours. A surface front will push to near the I-20 corridor by early afternoon. The front will not contain cooler temperatures, but winds will become westerly and dewpoints will drop into the lower to middle 60s. Unstable conditions will continue south of the surface front with a threat for damaging winds and large hail. Areal coverage of storms will not be high, and kept rain chances in the 30-50 percent range. The storms will be confined to the southeast counties after 3 PM, with most of the activity out of Central Alabama by 9 PM CDT. Drier air will overspread all of central Alabama tonight and winds will become calm, which will allow temperatures to fall into the lower and middle 60s north and upper 60s south by Tuesday morning. A drier northwest flow on Tuesday will produce warm afternoon temperatures, with highs in the upper 80s to lower 90s, but more comfortable humidity levels. 58/rose && .LONG TERM... (Tuesday night through next Sunday) Issued at 124 AM CDT MON MAY 27 2024 High pressure builds in across the region Tuesday night and will persist through much of the upcoming week. This will lead to mostly dry conditions for Central AL with seasonably warm temperatures. Model guidance continues to hint at the potential for a weak shortwave sliding through the area Wednesday into Thursday, but there's a lot of uncertainty in that occurring, so the forecast remains mostly dry through the period. Our next chance for rain/storms doesn't come in until the end of the week and into next weekend. The ridge shifts slightly to our east, allowing for an upper wave to dip into the Mid-south at some point, but model guidance has gone back and forth on this feature, showing quite a bit of variability in timing and evolution. For now, I've continued to trend rain/storm chances up to 20-30% for next weekend, but I would expect several changes to that over the next few days. 25/Owen && .AVIATION... (06Z TAFS) Issued at 124 AM CDT MON MAY 27 2024 Brisk southerly winds thru 15Z at 8-12kts with gusts to 20kts across the northern TAF sites. Low clouds with cigs arnd 1500 ft agl have already formed at MGM/TOI and these cigs will spread across all of Central Alabama by 09Z. A band of strong to severe thunderstorms will enter northwest Alabama arnd 09Z and reach the I-20 corridor by 12Z. The line of storms will contain frequent lightning and periods of intense rainfall. A few of the storms could produce wind gusts of 40-50 kts for areas along and north of I-20. The storms will weaken considerably after 14Z. The threat of storms will shift to areas south of I-20 this afternoon as surface front pushes southward. Outside convective activity, VFR conds expected after 18Z. The last of the storms will exit southeast Alabama arnd 02Z. 58/rose && .FIRE WEATHER... Scattered to numerous showers and thunderstorms through the early evening hours. Some of the storms could produce damaging winds and locally heavy rainfall. 20 foot winds today will be from the south to southwest at 6 to 12 mph with gusts to 20 mph. Min RH today will be 50-60 percent and Max RH tonight near 100%. No wetting rain expected after 9 PM tonight tonight and lasting through Thursday. Northwest 20 foot winds 5-7 mph on Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 87 63 88 60 / 60 10 0 0 Anniston 87 65 88 61 / 60 10 0 0 Birmingham 88 67 89 64 / 40 10 0 0 Tuscaloosa 90 67 91 65 / 40 10 0 0 Calera 88 67 90 65 / 40 10 0 0 Auburn 84 68 89 65 / 50 20 0 0 Montgomery 88 69 92 65 / 50 20 0 0 Troy 87 68 91 65 / 50 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...58 LONG TERM....25 AVIATION...58
Hazardous weather outlook, May 27, 3:31 AM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 331 AM CDT Mon May 27 2024 ALZ011>015-017>050-281145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 331 AM CDT Mon May 27 2024 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are possible through the evening hours. Threats include damaging wind gusts and quarter size hail. A brief tornado or two cannot be ruled out this morning across areas north of I-20. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed today.
In the hours before
Special weather statement, May 27, 4:07 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
407 AM CDT Mon May 27 2024
ALZ015-017-024-270945-
Walker AL-Jefferson AL-Blount AL-
407 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WALKER...SOUTHWESTERN
BLOUNT AND NORTH CENTRAL JEFFERSON COUNTIES THROUGH 445 AM CDT...
At 407 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cordova, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jasper, Gardendale, Sumiton, Cordova, Dora, Warrior, Kimberly,
Morris, Parrish, Oakman, Sipsey, Rocky Hollow, Burnwell, Beloit,
Arkadelphia, Lynns Park, Sayre, Empire, Smoke Rise, and Powellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for central
Alabama.
&&
LAT...LON 3395 8681 3371 8676 3366 8739 3391 8741
3394 8711 3392 8708 3390 8710 3389 8709
3389 8701 3387 8700 3386 8696 3387 8696
3387 8692 3392 8692 3392 8689 3394 8688
3393 8686 3395 8684 3394 8682 3396 8682
TIME...MOT...LOC 0907Z 259DEG 47KT 3378 8724
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, May 27, 4:21 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
421 AM CDT Mon May 27 2024
ALZ022-030>032-039-271015-
Greene AL-Hale AL-Pickens AL-Sumter AL-Marengo AL-
421 AM CDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PICKENS...
NORTHWESTERN MARENGO...GREENE...WESTERN HALE AND SUMTER COUNTIES
THROUGH 515 AM CDT...
At 420 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Boyd, or 9 miles north of York, moving east at 50
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Demopolis, Livingston, Eutaw, York, Linden, Cuba, Jefferson,
Moundville, Forkland, Akron, Boligee, Union, Gainesville, Epes,
Emelle, Dayton, Panola, West Greene, Thornhill, and Boyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southwestern and west central Alabama.
&&
LAT...LON 3302 8834 3310 8784 3302 8783 3302 8771
3301 8771 3301 8765 3228 8764 3227 8802
3230 8797 3230 8794 3228 8794 3229 8793
3231 8793 3231 8842
TIME...MOT...LOC 0920Z 262DEG 43KT 3263 8835
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
25/OwenSpecial weather statement, May 27, 4:40 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
440 AM CDT Mon May 27 2024
ALZ012-271015-
Lamar AL-
440 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LAMAR COUNTY THROUGH
515 AM CDT...
At 440 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Detroit, or 8 miles northwest of Sulligent, moving
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vernon, Sulligent, Detroit, Beaverton, Blooming Grove, Lamar County
Airport, Crews, Bedford, Crossville, Henson Springs, Pine Springs,
and Lamar County Public Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for northwestern
and west central Alabama.
&&
LAT...LON 3406 8820 3405 8799 3402 8799 3402 8795
3370 8795 3374 8825
TIME...MOT...LOC 0940Z 274DEG 36KT 3394 8826
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
25/OwenSpecial weather statement, May 27, 4:59 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Birmingham AL
459 AM CDT Mon May 27 2024
ALZ017>021-026-271045-
Calhoun AL-Etowah AL-St. Clair AL-Cleburne AL-Blount AL-Cherokee AL-
459 AM CDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BLOUNT...CALHOUN...
CENTRAL ETOWAH...ST. CLAIR...NORTHEASTERN CLEBURNE AND SOUTHERN
CHEROKEE COUNTIES THROUGH 545 AM CDT...
At 459 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Forney to near Inland Lake. Movement was
southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gadsden, Anniston, Jacksonville, Leeds, Moody, Rainbow City, Oneonta,
Attalla, Piedmont, Hokes Bluff, Springville, Odenville, Centre,
Forney, Saks, Glencoe, Margaret, Argo, Weaver, and Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for central and
northeastern Alabama.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and east central Alabama.
&&
LAT...LON 3383 8537 3367 8607 3367 8616 3370 8619
3368 8620 3365 8617 3356 8655 3372 8653
3377 8654 3377 8662 3391 8666 3418 8544
TIME...MOT...LOC 0959Z 323DEG 25KT 3410 8545 3386 8655
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, May 27, 5:18 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
518 AM CDT Mon May 27 2024
ALZ023>025-032-034-035-271100-
Chilton AL-Hale AL-Bibb AL-Jefferson AL-Shelby AL-Tuscaloosa AL-
518 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHILTON...
SOUTHEASTERN TUSCALOOSA...SOUTHWESTERN SHELBY...NORTHEASTERN HALE...
BIBB AND SOUTH CENTRAL JEFFERSON COUNTIES THROUGH 600 AM CDT...
At 518 AM CDT, Doppler radar was tracking a strong thunderstorm near
Eoline, or 10 miles northwest of Brent, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southwestern Birmingham, southeastern Tuscaloosa, Hoover, Alabaster,
Bessemer, Pelham, Helena, Calera, Montevallo, Brent, Centreville,
Jemison, Holt, Lipscomb, Lake View, Brookwood, Coaling, Vance,
Woodstock, and West Blocton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and west central Alabama.
&&
LAT...LON 3344 8690 3297 8660 3284 8732 3287 8732
3287 8741 3288 8742 3283 8742 3283 8746
3313 8765
TIME...MOT...LOC 1018Z 251DEG 43KT 3308 8725
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, May 27, 5:42 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
542 AM CDT Mon May 27 2024
ALZ019>021-027-271130-
Calhoun AL-Talladega AL-Cleburne AL-Cherokee AL-
542 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TALLADEGA...CALHOUN
AND CLEBURNE COUNTIES THROUGH 630 AM CDT...
At 542 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alexandria, or near Jacksonville, moving southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Piedmont, Heflin, West
End-Cobb Town, Cobb Town, Fort McClellan, Saks, Lincoln, Weaver,
Riverside, Munford, Ohatchee, Hobson City, Fruithurst, Edwardsville,
Talladega Superspeedway, and Alexandria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for northeastern
Alabama.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and east central Alabama.
&&
LAT...LON 3350 8566 3350 8576 3347 8578 3347 8589
3350 8585 3350 8590 3346 8590 3344 8592
3341 8609 3370 8620 3370 8618 3368 8617
3367 8615 3371 8614 3371 8613 3377 8604
3401 8544 3378 8536 3356 8532
TIME...MOT...LOC 1042Z 312DEG 33KT 3382 8585
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:48 AM CDT | Special Weather Statement | BMX | Marion | 27 min |
| May 27, 3:31 AM CDT | Special Weather Statement | BMX | Marshall | 44 min |
| May 27, 4:07 AM CDT | Special Weather Statement | BMX | Walker | 38 min |
| May 27, 4:12 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Cherokee, Etowah | 50 min |
| May 27, 4:21 AM CDT | Special Weather Statement | BMX | Greene, Sumter | 54 min |
| May 27, 4:40 AM CDT | Special Weather Statement | BMX | Lamar | 35 min |
| May 27, 4:57 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 13 min |
| May 27, 4:59 AM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Etowah, St. Clair | 46 min |
| May 27, 5:18 AM CDT | Special Weather Statement | BMX | Bibb | 42 min |
| May 27, 5:20 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 40 min |
| May 27, 5:39 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 51 min |
| May 27, 5:42 AM CDT | Special Weather Statement | BMX | Calhoun, Cleburne | 48 min |
| May 27, 5:49 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 41 min |
| May 27, 5:57 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 33 min |
| May 27, 6:11 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 34 min |
| May 27, 6:20 AM CDT | Severe Thunderstorm Warning | BMX | Clay | 28 min |
| May 27, 6:26 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 49 min |
| May 27, 6:38 AM CDT | Special Weather Statement | BMX | Randolph | 52 min |
| May 27, 9:15 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 60 min |
| May 27, 10:39 AM CDT | Special Weather Statement | BMX | Chambers | 51 min |
| May 27, 12:53 PM CDT | Special Weather Statement | BMX | Macon | 67 min |
| May 27, 1:58 PM CDT | Special Weather Statement | BMX | Macon, Russell | 62 min |
| May 27, 2:13 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 47 min |
| May 27, 2:40 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 23 min |
| May 27, 3:15 PM CDT | Special Weather Statement | BMX | Montgomery | 45 min |
| May 27, 3:55 PM CDT | Special Weather Statement | BMX | Montgomery | 35 min |
| May 27, 4:16 PM CDT | Special Weather Statement | BMX | Lee | 29 min |
| May 27, 4:29 PM CDT | Special Weather Statement | BMX | Bullock | 61 min |
| May 27, 4:31 PM CDT | Special Weather Statement | BMX | Elmore | 44 min |
| May 27, 4:36 PM CDT | Special Weather Statement | BMX | Pike | 39 min |
| May 27, 5:03 PM CDT | Special Weather Statement | BMX | Lee | 42 min |
| May 27, 5:23 PM CDT | Special Weather Statement | BMX | Lowndes | 52 min |
| May 27, 5:28 PM CDT | Special Weather Statement | BMX | Barbour | 62 min |
| May 27, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 58 min |
| May 27, 5:37 PM CDT | Special Weather Statement | BMX | Russell | 53 min |
| May 27, 5:46 PM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| May 27, 5:59 PM CDT | Special Weather Statement | BMX | Montgomery | 46 min |
| May 27, 6:32 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Pike, Russell | 58 min |
Nearby
Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.